Quotient space by an Abelian variety

Seshadri, C. S. (1963) Quotient space by an Abelian variety Mathematische Annalen, 152 (3). pp. 185-194. ISSN 0025-5831

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/t1g7871284u203...

Related URL: http://dx.doi.org/10.1007/BF01470879


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:62572
Deposited On:22 Sep 2011 03:00
Last Modified:22 Sep 2011 03:00

Repository Staff Only: item control page